# SDR 2003FA0000784

- Difficulty date: June 13, 2003
- Submitted: August 7, 2003
- Operation: General aviation
- Aircraft: N201QX
- Make and model: Mooney M20J
- Aircraft serial: 240367
- Engine: Lyc IO360A1A
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 465510
- Part serial: AK450
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NEW ELT WAS INOPERATIVE.  RETURNED TO SUPPLIER.
